I have been on this birth control for well over a year, and I love it. It has taken away my heavy flows, but I still get my painful back aches, cramps, and headaches, occasionally nausea. I am pretty good at taking my pill, my alarm is set for 6p every night, but most of the time I cant take it until 10p because I work nights. Will a few hours make a difference?? Also, I missed a pill and I spotted for like 3-4 days the week before I was supposed to start my period. I am going onto my second week of my new pack, with no period. I have not had any period symptoms and I am scared. Could I be pregnant? Or is this a normal thing to happen? I am stressing out so bad.
- Generess Fe Information for Consumers
- Generess Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Generess Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just started taking Beyaz. After 6 pills I am so nausiated. Im miserable. Will it get better?
Posted 26 Jul 2011 • 1 answer
Posted 19 Nov 2013 • 2 answers
Posted 3 Oct 2014 • 2 answers
Posted 16 Nov 2014 • 1 answer
Posted 23 Nov 2015 • 1 answer